# SDR ASAA2016080619039

- Difficulty date: August 6, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 143A61202
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, AFT LOWER STOP FITTING GOUGES. AFT GROUNDED. REMOVED AND REPLACED FWD CARGO DOOR AFT LOWER STOP FITTING IAW DWG  143A6110 REV:D & SRM 51-40-02. PRIMED IAW SRM 51-20-01 &  TOP COATED IAW AMM 51-21-99. ADJUSTED STOP FITTING IAW AMM 52-31-00-820-801 STEP 2M.
